# SDR ASOA20120117010

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 30,485 hours, 22,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  SKIN CORRODED FR 12-14 STR 19R-21L.  REPAIRED SKIN IAW EC5330-02527. ACFT WAS APPROVED FOR RETURN TO SERVICE.
